# SDR SIMA2020012019005

- Difficulty date: January 19, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 35,824 hours, 31,577 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3681001007
- Part serial: 1837
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 FAILED,  HYD 1 LOW QTY, E1 HYD PUMP FAIL.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE NR 1 HYD MANAFOLD IAW AMM 29-10-07, TEPS K-1 TO 8,  OPS TESTED  GOOD, NO LEAKS NOTED.
